RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zvonilov, Viktor Ivanovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9
Presentations: 1

Number of views:
This page:674
Abstract pages:1524
Full texts:594
References:105
Associate professor
Candidate of physico-mathematical sciences (1984)
E-mail:

http://www.mathnet.ru/eng/person19208
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/328612

Publications in Math-Net.Ru
2017
1. V. I. Zvonilov, S. Yu. Orevkov, “Compactification of the Space of Branched Coverings of the Two-Dimensional Sphere”, Tr. Mat. Inst. Steklova, 298 (2017),  127–138  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 298 (2017), 118–128  isi  scopus
2000
2. V. I. Zvonilov, “Rigid isotopies of real trigonal curves on the Hirzebruch surfaces”, Zap. Nauchn. Sem. POMI, 267 (2000),  133–142  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 113:6 (2003), 804–809
1999
3. A. I. Degtyarev, V. I. Zvonilov, “Rigid isotopy classification of real algebraic curves of bidegree $(3,3)$ on quadrics”, Mat. Zametki, 66:6 (1999),  810–815  mathnet  mathscinet  zmath; Math. Notes, 66:6 (1999), 670–674  isi
1992
4. O. Ya. Viro, V. I. Zvonilov, “An inequality for the number of nonempty ovals of a curve of odd degree”, Algebra i Analiz, 4:3 (1992),  159–170  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:3 (1993), 539–548
1991
5. V. I. Zvonilov, “Complex topological invariants of real algebraic curves on a hyperboloid and an ellipsoid”, Algebra i Analiz, 3:5 (1991),  88–108  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:5 (1992), 1023–1042
1983
6. V. I. Zvonilov, “Complex orientations of real algebraic curves with singularities”, Dokl. Akad. Nauk SSSR, 268:1 (1983),  22–26  mathnet  mathscinet  zmath
1982
7. V. I. Zvonilov, “Complex topological characteristics of real algebraic curves on surfaces”, Funktsional. Anal. i Prilozhen., 16:3 (1982),  56–57  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:3 (1982), 202–204  isi
1979
8. V. I. Zvonilov, “Refinement of the Petrovskii–Arnol'd inequality for curves of odd degree”, Funktsional. Anal. i Prilozhen., 13:4 (1979),  31–39  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:4 (1979), 262–268
1975
9. V. I. Zvonilov, “Kharlamov's inequalities and Petrovskii–Oleinik inequalities”, Funktsional. Anal. i Prilozhen., 9:2 (1975),  69–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:2 (1975), 152–153

Presentations in Math-Net.Ru
1. Fundamental groups of spaces of trigonal curves
V. I. Zvonilov
International conference "Analysis and Singularities" dedicated to the 75th anniversary of Vladimir Igorevich Arnold
December 18, 2012 15:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020